# SDR DALA2017100107261

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 46,565 hours, 24,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT -Y765 AT FRAME 20, FWD GALLEY AREA.   REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 12 - 24 IAW SRM 51-72-11 AND DRAWING D53112812.
